Density of finite functions in weight classes
Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 53-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_1_a6,
author = {T. S. Pigolkina},
title = {Density of finite functions in weight classes},
journal = {Matemati\v{c}eskie zametki},
pages = {53--60},
year = {1967},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a6/}
}
T. S. Pigolkina. Density of finite functions in weight classes. Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 53-60. http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a6/